Translator Disclaimer
February 2022 Two meromorphic mappings having the same inverse images of some moving hyperplanes with truncated multiplicity
Si Duc Quang
Rocky Mountain J. Math. 52(1): 263-273 (February 2022). DOI: 10.1216/rmj.2022.52.263

Abstract

Let f and g be two meromorphic mappings of m into n() and let a1,,a2n+2 be 2n+2 moving hyperplanes which are slow with respect to f and g. We will show that if f and g have the same inverse images for all ai(1i2n+2) with multiplicities counted to level li such that

i=12n+21li<23n2q(q2),

where q=2n+2n+1, then the map f×g into n()×n() must be algebraically degenerate over the field {ai}i=12n+2. Our result extends and improves the previous result in this topic.

Citation

Download Citation

Si Duc Quang. "Two meromorphic mappings having the same inverse images of some moving hyperplanes with truncated multiplicity." Rocky Mountain J. Math. 52 (1) 263 - 273, February 2022. https://doi.org/10.1216/rmj.2022.52.263

Information

Received: 15 November 2020; Revised: 27 April 2021; Accepted: 19 May 2021; Published: February 2022
First available in Project Euclid: 19 April 2022

Digital Object Identifier: 10.1216/rmj.2022.52.263

Subjects:
Primary: 32H04
Secondary: 32A22 , 32A35‎

Keywords: algebraic degeneracy , hyperplane , Nevanlinna theory , truncated multiplicity

Rights: Copyright © 2022 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.52 • No. 1 • February 2022
Back to Top